Hallucinations?

Discussion in 'I have dementia' started by Jaffy, Jul 7, 2015.

  1. Jaffy

    Jaffy Registered User

    Oct 24, 2013
    168
    Ohio USA
    Just what are they? I had a new med. and 3 times things flitted slowly thru my mind - pictures/actions. Then the next morning, as I was praying, I saw hubby and I young holding hands and running thru the greenest grass and just laughing! (never, ever happened) I apologized to God and asked "What was that?" (no answer) Then a bit later in the front room I saw a beautiful black cat on the arm of hubby's black recliner! I almost petted it when it dawned on me it was just the arm of the chair! (which is not new) I have never experienced anything like that. I only took the one pill and no more because the tremors were very bad with the Parkinson's and I was afraid to walk.
     
  2. canary

    canary Registered User

    Feb 25, 2014
    9,383
    Female
    South coast
    Hi Jaffy
    Hallucinations are really common with Parkinsons and/or its treatment. This is because Parkinsons is due to a chemical imbalance in the brain and if this balance is wrong it can give you hallucinations. You have not done anything wrong. You need to go back to whoever prescribed the pills and explain to them, just like you have here. I would guess that your pills need altering.
     
  3. Barry

    Barry Registered User

    Oct 14, 2006
    1,898
    Indonesia
    Hi Jaffy
    Unfortunately hallucinations and bad vivid nightmares can be a common part of our illness, I know that i frequently have this problem, but as suggested talk to your doctor about it in the same very good way that you did here
    best wishes
    Barry
     
  4. shelagh

    shelagh Registered User

    Sep 28, 2009
    476
    Staffordshire
    My hallucinations

    Hallucinations are part of the illness. When I am overtired steps become ramps, rugs become holes, patterned rugs are full of animals. Sometimes when I am away teaching or learning on a course I chuckle to myself at the things I can see and wonder what my students would think if they could see what I 'can' see. Rest more is my only solution. It is a hard balance between living as fully as I can and not doing so much that I become stark raving bonkers.
    Accept it and try to smile
    Shelagh

     
  5. Jaffy

    Jaffy Registered User

    Oct 24, 2013
    168
    Ohio USA
    Thank you, Barry, I just remembered I posted this! I was mistaken in thinking the hallucinations and bad vivid dreams (mine aren't to the nightmare stage) was meds but with my sensitivity to meds I'm not on any just an occassinal nerve pill. So it is the PD= bummer!! Must tell my dau to remind me to tell my doc on 23rd when I go. Thank you.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.